Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Über einen hilfssatz der variationsrechnung.

This is a preview of subscription content, log in to check access.

Author information

Correspondence to J. v. Neumann.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

v. Neumann, J. Über einen hilfssatz der variationsrechnung.. Abh.Math.Semin.Univ.Hambg. 8, 28–31 (1931). https://doi.org/10.1007/BF02940985

Download citation